# SDR IPXA2014071883648

- Difficulty date: July 10, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 65,491 hours, 13,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB703512
- Condition: Broken
- Location: Bs 1298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, LOWER AUX TANK BAY FRAME TIE ANGLE BROKEN ON RT SIDE BS 1298.   R & R ANGLE IAW SRM 51-31-01 AND 51-33-01.
